Journal article icon

Journal article

Large deviations-based upper bounds on the expected relative length of longest common subsequences

Actions


Access Document


Publisher copy:
10.1239/aap/1158685004

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Advances in Applied Probability More from this journal
Volume:
38
Issue:
3
Pages:
827-852
Publication date:
2006-09-01
DOI:
ISSN:
0001-8678
Pubs id:
pubs:203065
UUID:
uuid:f5dc2b55-0434-48e8-9488-547bd382069f
Local pid:
pubs:203065
Source identifiers:
203065
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP